Posted 12/28/2020 1:09 PM (GMT -7)
Thanks for your replies. After weaning off Cipralex in Oct. after 2 1/2 years I had a trigger in November that really did a number on me. So I have gone back on Cipralex 5 mg. I did have a few times when i had to take a lorazapam but I felt the cipralex starting to work again. I am very cautious and vigilant re lorazapam. I took a lorazapam before some dental work on Dec. 9- up till then my anxiety level was rather peaceful and since Dec. 9 I have had no anxiety even tho Christmas is tough since losing my Mom in 2017. Christmas night just about to take my first bite of dinner I got that "oh-oh" waft come over me.I paused on the food, did deep breathing and listened to some classical calming music and in about 15 minutes was fine. Dec. 26 I didn't feel great- first thing walking the dog and even tho it was cold was unloosening my collar and taking off my hat - just wanted to be back inside. Rest of the day I kept busy to keep my brain from overthinking but the stomach muscles were tight as steel... but I got through it very uncomfortably because i didn't want to take a lorazapam. Dec. 27 - I was awakened by a headache- unusual - and then after 20 minutes the muscles aches started, stomach upset and again the oh-oh's so around noon I took a lorazapam hoping to break the cycle. Wasn't till about 10 pm when i suddenly felt hungry and realized my stomach had relaxed. Now today, Dec. 28 I awake at 6;30am and immediatly start shaking and I gave it 10 mins and said this is going to be big so i took a lorazapam right away and lay in bed for 2 more hours, deep breathing and calming music. This is no way to go on. Should I assume I should go back to the 10 mg I was on for 2 1/2 yrs until this past summer? And more importantly since I have been back on 5 mg. since October will I have additional side effects when I move the dose up. I cant remember from my initial dose up in 2017 if I had any side effects. I am just feeling more intolerant of more of this crap. Very much appreciate any input. Thanks so much.